# SDR REX2008F00030

- Difficulty date: August 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL CRUISE FROM KTYS TO KMSP, THE RT THRUST REVERSER DEPLOYED MASTER CAUTION ILLUMINATED.  THERE WERE NO UNUSUAL ACFT FLIGHT CHARACTERISTICS NOTED.  FLIGHT CREW PERFORMED THE QRH WHICH REQUIRED LANDING AT NEAREST SUITABLE AIRPORT.  THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AND WAS DIVERTED.  OTHERWISE APPROACH AND LANDING MADE.  CFR LOOKED ACFT OVER ON TAXIWAY AND RELEASED IT TO THE GATE.  MAINTENANCE INSPECTED THE RT THRUST REVERSER AND FOUND NO MECHANICAL DISCREPANCIES.  PROBLEM WAS DETERMINED TO BE WITH THE INDICATION SYSTEM.  THE THRUST REVERSER WAS DEFERRED USING ESTABLISHED COMPANY MEL PROCEDURES AND THE ACFT RELEASED FOR SERVICE.  (S)
